# SDR AALA202008069015

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 55,865 hours, 27,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3965
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  EMERGENCY POWER SUPPLY UNIT 10WL FAULTS DURING BITE TEST. REPLACED EMERGENCY POWER SUPPLY UNIT AT 10WL IAW AMM 33-51-38. BITE CHECKED GOOD.
